American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A04) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] H. Bermudez, S. Garibaldi and V. Larsen. Linear preservers and representations with a 1-dimensional ring of invariants. Trans. Amer. Math. Soc. 366 (2014) 4755-4780.
Abstract, references, and article information   
View Article: PDF

[2] Chi-Kwong Li and Alexandru Zaharia. Induced operators on symmetry classes of tensors. Trans. Amer. Math. Soc. 354 (2002) 807-836. MR 1862569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Matej Bresar and Peter Semrl. On locally linearly dependent operators and derivations. Trans. Amer. Math. Soc. 351 (1999) 1257-1275. MR 1621729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mark A. Shayman. On the variety of invariant subspaces of a finite-dimensional linear operator . Trans. Amer. Math. Soc. 274 (1982) 721-747. MR 675077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] L. L. Dines. Projective transformations in function space . Trans. Amer. Math. Soc. 20 (1919) 45-65. MR 1501115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1